General Solution of a Second-Order Nonhomogenous Linear Difference Equation with Noncommutative Coefficients

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The detailed construction of the general solution of a second-order nonhomogenous linear operator-difference equation is presented. The wide applicability of such an equation as well as the usefulness of its resolutive formula is shown by studying some applications belonging to different mathematical contexts.
Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalAPPLIED MATHEMATICS & INFORMATION SCIENCES
Volume4
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'General Solution of a Second-Order Nonhomogenous Linear Difference Equation with Noncommutative Coefficients'. Together they form a unique fingerprint.

Cite this